MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ALLURA XPER FD10 OR TABLE
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It has been reported to philips that the allura xper fd10 or table was stiff to move.Due to constant use this was reported to have caused strain to the user's wrist and arm resulting in harm.The device was inside of clinical use at the time of the event.No harm to the patient was reported to philips.To date, no further information was received.We are conservatively reporting this event as the investigation is ongoing.A follow up report will be submitted when further information is received.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information provided, the issue occurred during a planned treatment and the procedure was completed by using the same system.The philips field service engineer (fse) performed the troubleshooting action and inspected the tabletop as the reported issue was unknown.The fse lubricated the table and removed the tooth racks for longitudinal and lateral motorized movements, as these motors were not required since the table didn't have tilt option.After the repair, system was returned to use in good working order.The codes were updated based on the investigation outcome.Evaluation method code was corrected.

Brand Name
ALLURA XPER FD
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16961989
Report Number3003768277-2023-02904
Device Sequence Number5244115
Product Code OWB
UDI-Device Identifier00884838059078
UDI-Public00884838059078
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD10 OR TABLE
Device Catalogue Number722022
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown